| Model Number |
BC SWIVELOCK, 3.9X17.9MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-2326bcc bio-composite swivelock eyelet broke upon insertion.Once the anchor was down to the bone, the eyelet broke and was retrieved after removing the anchor.This was discovered during an rcr procedure.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.